×

On bicomplete quasi-pseudometrizability. (English) Zbl 0827.54020

Summary: We present a characterization of those quasi-pseudometrizable bitopological spaces which admit a compatible bicomplete quasi- pseudometric. From this result we deduce several generalizations of classical theorems of Alexandroff, Hausdorff, Čech and Frolík.

MSC:

54E55 Bitopologies
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alexandroff, P. S., Sur les ensembles de la première classe et les espaces abstraits, C.R. Acad. Sci. Paris. Sér. I. Math., 178, 185-187 (1924) · JFM 50.0134.01
[2] Archangel’skii, A., On topological spaces which are complete in the sense of Čech, Becth. Mock. Yh. Cep. Mat., 2, 37-40 (1961), (in Russian)
[3] Čech, E., On biocompact spaces, Ann. of Math., 38, 823-844 (1937) · JFM 63.0570.02
[4] Dieudonné, J., Sur un espace localement compact non metrisable, An. Acad. Brasil. Ciênc., 19, 67-69 (1947)
[5] Engelking, R., General Topology, (Monografie Matematyczne, 60 (1977), PWN: PWN Warsaw) · Zbl 0684.54001
[6] Fletcher, P.; Lindgren, W. F., Quasi-Uniform Spaces (1982), Marcel Dekker: Marcel Dekker New York · Zbl 0402.54024
[7] Frolík, Z., Generalizations of the \(G_σ\)-property of complete metric spaces, Czechoslovak Math. J., 10, 359-379 (1960) · Zbl 0100.18701
[8] Hausdorff, F., Die Mengen \(G_σ\) in vollständidgen Räumen, Fund. Math., 6, 146-148 (1924)
[9] Kelley, J. L., General Topology (1955), Springer: Springer New York · Zbl 0066.16604
[10] Kelly, J. C., Bitopological spaces, Proc. London Math. Soc., 13, 71-89 (1963) · Zbl 0107.16401
[11] Lane, E. P., Bitopological spaces and quasi-uniform spaces, Proc. London Math. Soc., 17, 341-356 (1967) · Zbl 0152.21101
[12] Romaguera, S.; Salbany, S., On the Niemytzki-Tychonoff theorem for distance spaces, Fasc. Math., 19, 233-241 (1990) · Zbl 0764.54021
[13] Salbany, S., Bitopological spaces, compactifications and completions, (Math. Monographs, 1 (1974), University of Cape Town) · Zbl 0353.54021
[14] Salbany, S., A bitopological view of topology and order, (Categorical Topology, Proceedings Toledo, OH, 1983 (1984), Heldermann: Heldermann Berlin), 481-504 · Zbl 0964.54033
[15] Stoltenberg, R. A., On quasi-metric spaces, Duke Math. J., 36, 65-71 (1969) · Zbl 0176.51902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.